MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number H74938931040
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The 60% stenosed target lesion was located in the moderately tortuous and moderately calcified segment around the axillary artery in the arm.A pt2 moderate support 300 cm str guidewire was selected for use.However, during the procedure, the tip of the pt2 guidewire broke after being inserted into the vein.The device was removed using a very small retrieval tool to extract it out, and the procedure was completed using another brand of guidewire.No patient complications were reported, and the patient fully recovered.
 
Additional Manufacturer Narrative
A pt2 moderate support 300 cm str guidewire was returned for analysis.A visual and microscopic inspection revealed a bent distal tip and that a portion of the tip was detached.The distal tip was not returned for analysis.A dimensional inspection revealed the total length of the returned device was 117.9 inches.The length specification of the pt2 guidewire is 117.9+/-0.1 inches.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21480583
Report Number2124215-2025-09940
Device Sequence Number20969165
Product Code DQX
UDI-Device Identifier08714729471226
UDI-Public08714729471226
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/30/2026
Device Model NumberH74938931040
Device Catalogue NumberH74938931040
Device Lot Number0034539520
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown